Best approximations of the classes Brp,θ of periodic functions of many variables in uniform metric

Authors

  • A. S. Romanyuk

Abstract

We obtain estimates exact in order for the best approximations of the classes Br,θ of periodic functions of two variables in the metric of L by trigonometric polynomials whose spectrum belongs to a hyperbolic cross. We also investigate the best approximations of the classes Brp,θ,1p<, of periodic functions of many variables in the metric of L by trigonometric polynomials whose spectrum belongs to a graded hyperbolic cross.

Published

25.10.2006

Issue

Section

Research articles

How to Cite

Romanyuk, A. S. “Best Approximations of the Classes Brp,θ of Periodic Functions of Many Variables in Uniform Metric”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 10, Oct. 2006, pp. 1395–1406, https://umj.imath.kiev.ua/index.php/umj/article/view/3541.